# SDR CA130401019

- Difficulty date: March 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 6,263 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7430 · Ignition Switching
- Part: Ignition Switch
- Part number: 103572101
- Condition: Worn
- Part time: 357 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THIS ACFT HAS A PUSH TO START IGNITION SWITCH INSTALLED.  IT WAS REPORTED BY THE PILOT THAT THE STARTER WOULD ENGAGE WHEN THE SWITCH WAS TURNED TO THE START POSITION, PRIOR TO PUSHING IN ON THE SWITCH TO ENGAGE THE STARTER. MAINTENANCE CONFIRMED THAT THE STARTER WAS ENGAGING WITH VERY LITTLE PRESSURE ON THE SWITCH.  IF THE IGNITION SWITCH WAS TURNED HARD TO THE BOTH, START POSITION VERY LITTLE PRESSURE ON THE SWITCH WOULD MAKE IT TURN OVER.  A NEW IGNITION SWITCH WAS INSTALLED AND IT WAS FOUND THAT IT WOULD REQUIRE THE SWITCH TO BE PUSHED AT LEAST HALF WAY IN PRIOR TO THE STARTER ENGAGING.  THE ACFT WAS RELEASED. THE SWITCH IS INSTALLED IAW SB DAC1-74-03, REV 2.
